# SDR CALA2025121912263

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 47,267 hours, 17,023 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6356U20
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR HANDLE TORQUE BOX  LOWER SUPPORT BEAM CRACKED NEAR TORQUE BOX FWD ATTACH BOLT.   R & R LOWER INNER SKIN & LOWER BEAM IAW SRM 51-40-02-0G-0 & DWG 141A6516 AND DWG 141A6535.
